# SDR FDKA200804177

- Difficulty date: April 23, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 17,837 hours, 16,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6092 MCO-HSV.  ROW 12 EMERGENCY LIGHTS INOP.  MX RESET AND OPS CHECKED SYSTEM GOOD.
